# SDR USA2002F00045

- Difficulty date: June 3, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Annular Filler
- Part number: US35848
- Condition: Separated
- Location: Rt Engine
- Part time: 20,822 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E, J
- Precautionary procedure: F, A

## Discrepancy

AT ROTATION, FLAMES WERE SEEN COMING FROM THE RIGHT ENGINE.  AT APPROXIMATELY 300 FEET, THE CREW HEARD A NOISE, FELT THE AIRCRAFT YAW, AND RECEIVED WARNING INDICATIONS.  EGT ON THE RIGHT ENGINE READ 1000.  CREW ACTIVATED ONE FIRE BOTTLE.  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  (SET 19 MINUTES)  THE ENGINE WAS REPLACED.  ENGINE WAS FODDED BY AN ANNULUS FILLER SEPARATING FROM THE NR 22 POSITION.
